# SDR P5CA9601082

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2240-2280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REINFORCEMENT DOUBLER ON FUS SKIN ABOVE AND LWR PASSENGER DOOR 5 AT STA 2240 AND 2280.  CORROSION REMOVED PER SRM 51-10-01.
